# SDR SWAA095742

- Difficulty date: September 3, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 21,946 hours, 12,725 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE INADVERTENTLY FELL OUT OF CONTAINER, DID NOT DEPLOY.  RE-INSTALLED SLIDE PER MM.
